Alert archive / South Dakota / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 31, NWS Aberdeen, SD

June 13, 2017Faulk County, Hand County, Spink County, South Dakota

NWS Aberdeen, SD issued this severe thunderstorm warning at Jun 13, 2017, 4:08 PM CDT for Faulk County, Hand County, Spink County, South Dakota. It was in force for 52 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2017, 4:08 PM CDT (21:08 UTC)
Expired
Jun 13, 2017, 5:00 PM CDT
In force
52 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
60.0 mph

Counties Faulk County, SD, Hand County, SD, Spink County, SD

The radar

The Aberdeen radar (KABR), 72 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 4:16 PM CDTTORNADO6 Nnw Burdette, SDBRIEF TOUCHDOWN, LOCATION APPROXIMATE.
Jun 13, 4:16 PM CDTTORNADO7 Nnw Burdette, SDBRIEF TOUCHDOWN, LOCATION APPROXIMATE.
Jun 13, 4:30 PM CDTHAIL 1.51 Wsw Rockham, SD
Jun 13, 4:32 PM CDTTORNADO2 Ssw Zell, SDAPPROXIMATE LOCATION.
Jun 13, 4:32 PM CDTTORNADO3 Ssw Zell, SDAPPROXIMATE LOCATION.
Jun 13, 4:45 PM CDTHAIL 22 W Zell, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 3:13 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 9.1 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2017-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2017-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -220 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1118 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
-220 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

252 
WUUS53 KABR 132108
SVRABR
SDC049-059-115-132200-
/O.NEW.KABR.SV.W.0031.170613T2108Z-170613T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Aberdeen SD
408 PM CDT TUE JUN 13 2017

The National Weather Service in Aberdeen has issued a

* Severe Thunderstorm Warning for...
  Northeastern Hand County in central South Dakota...
  Eastern Faulk County in north central South Dakota...
  West central Spink County in northeastern South Dakota...

* Until 500 PM CDT

* At 407 PM CDT, a severe thunderstorm was located near Orient, or 11
  miles southeast of Faulkton, moving northeast at 30 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Cresbard, Athol, Zell, Orient, Rockham, Devoe and Miranda. 

* In addition, a Tornado Warning is in effect for northern Hand 
  County until 430 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

A tornado watch remains in effect until 1000 PM CDT for central,
north central and northeastern South Dakota.

LAT...LON 4473 9888 4484 9917 4520 9903 4504 9855
TIME...MOT...LOC 2107Z 204DEG 25KT 4488 9902 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

SRF
3 follow-up statements
385 
WWUS53 KABR 132113
SVSABR

Severe Weather Statement
National Weather Service Aberdeen SD
413 PM CDT TUE JUN 13 2017

SDC049-059-115-132200-
/O.CON.KABR.SV.W.0031.000000T0000Z-170613T2200Z/
Hand SD-Faulk SD-Spink SD-
413 PM CDT TUE JUN 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN HAND...EASTERN FAULK AND WEST CENTRAL SPINK
COUNTIES...

At 412 PM CDT, a severe thunderstorm was located near Miranda, or 10
miles southeast of Faulkton, moving northeast at 30 mph.

HAZARD...Tennis ball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Cresbard, Athol, Zell, Orient, Rockham, Devoe and Miranda. 

* In addition, a Tornado Warning remains in effect for northern Hand 
  County until 430 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

A tornado watch remains in effect until 1000 PM CDT for central,
north central and northeastern South Dakota.

LAT...LON 4473 9888 4484 9917 4520 9903 4504 9855
TIME...MOT...LOC 2112Z 204DEG 25KT 4492 9900 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...70MPH
 
$$

SRF
189 
WWUS53 KABR 132127
SVSABR

Severe Weather Statement
National Weather Service Aberdeen SD
427 PM CDT TUE JUN 13 2017

SDC049-059-115-132200-
/O.CON.KABR.SV.W.0031.000000T0000Z-170613T2200Z/
Hand SD-Faulk SD-Spink SD-
427 PM CDT TUE JUN 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN HAND...EASTERN FAULK AND WEST CENTRAL SPINK
COUNTIES...

At 426 PM CDT, a severe thunderstorm was located over Miranda, or 11
miles southeast of Faulkton, moving northeast at 25 mph.

HAZARD...Tennis ball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Cresbard, Athol, Zell, Orient, Rockham, Devoe and Miranda. 

* In addition, a Tornado Warning remains in effect for northeast 
  Hand, southeast Faulk, and western Spink counties until 500 PM 
  CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

A tornado watch remains in effect until 1000 PM CDT for central,
north central and northeastern South Dakota.

LAT...LON 4476 9885 4487 9912 4520 9903 4504 9855
TIME...MOT...LOC 2126Z 216DEG 20KT 4494 9892 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...70MPH
 
$$

SRF
606 
WWUS53 KABR 132142
SVSABR

Severe Weather Statement
National Weather Service Aberdeen SD
442 PM CDT TUE JUN 13 2017

SDC049-059-115-132200-
/O.CON.KABR.SV.W.0031.000000T0000Z-170613T2200Z/
Hand SD-Faulk SD-Spink SD-
442 PM CDT TUE JUN 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN HAND...EASTERN FAULK AND WEST CENTRAL SPINK
COUNTIES...

At 441 PM CDT, a severe thunderstorm was located near Rockham, or 15
miles east of Faulkton, moving northeast at 25 mph.

HAZARD...Tennis ball size hail and 70 mph wind gusts. 

SOURCE...Emergency management. At 430 PM CDT, 1.5 inch hail was 
         reported near Rockham. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Cresbard, Athol, Zell, Rockham, Devoe and Miranda. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

A tornado watch remains in effect until 1000 PM CDT for central,
north central and northeastern South Dakota.

LAT...LON 4482 9878 4497 9909 4517 9895 4504 9855
TIME...MOT...LOC 2141Z 223DEG 23KT 4500 9881 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...70MPH
 
$$

SRF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:52 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jun 13, 2:52 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Aberdeen SD
252 PM CDT Tue Jun 13 2017

.SHORT TERM...(This Evening through Wednesday Afternoon)
Issued at 252 PM CDT Tue Jun 13 2017

Still plenty of clouds across much of the CWA this afternoon as
dewpoints continue to climb through the upper 60s and lower 70s.
Surface trough is west of the James valley, but looks to have
cleared the Missouri valley as winds have turned north/northwest
there already. CAM solutions still showing convection beginning in
the next few hours, and will likely have to await the vort maxima
over western Nebraska to get the larger scale ascent going. Severe
parameters still support potential for large hail, damaging winds,
and even an isolated tornado or two. Winds are more backed across
the eastern CWA where there may be a better tornado potential.
Initially, storms may fire over FSD CWA as satellite suggests the
cumulus are becoming a bit more congested east of Chamberlain. Have
made a few adjustments to POPs based on current thinking and CAM
trends. Whatever activity that develops late this afternoon is
expected to form a line/broken line of storms as activity pushes
east into MN later this evening. Activity looks to be out of the
area by 06Z tonight. Dry conditions will return on Wednesday, with
breezy west winds. Highs will rise into the lower 80s for most
locations.

.LONG TERM...(Wednesday Evening through Tuesday)
Issued at 252 PM CDT Tue Jun 13 2017

The long term looks to be a bit more tranquil. Flat mid level flow
across the region should gradually transition to a western conus
ridge and eastern conus trof by the end of the period. This should
result in temperatures averaging out right around normal for most of
the period. The highest probabilities for measurable rain should be
on Saturday as a decent wave aloft moves across the forecast area.
Stability progs suggest not much chance of severe weather throughout
the entire long term.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon)
Issued at 1239 PM CDT Tue Jun 13 2017

A mix of vfr/mvfr cigs will continue over the east into the
afternoon, but mainly vfr conditions should take over by mid to
late afternoon after some day time mixing. Showers and storms are
expected to fire up late this afternoon and evening mainly around
KABR/KATY.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...None.
MN...None.
&&

SHORT TERM...TMT
LONG TERM...TDK
AVIATION...TDK
Hazardous weather outlook, Jun 13, 5:25 AM CDT, 10 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Aberdeen SD
525 AM CDT Tue Jun 13 2017

MNZ039-046-SDZ007-008-011-019>023-141030-
Traverse-Big Stone-Marshall-Roberts-Day-Clark-Codington-Grant-
Hamlin-Deuel-
525 AM CDT Tue Jun 13 2017

This Hazardous Weather Outlook is for portions of west central
Minnesota and northeast South Dakota.

.DAY ONE...Today and Tonight

Thunderstorms will remain in the forecast this morning, and an
isolated severe storm or two could produce hail to quarter size.
Storms will redevelop this afternoon ahead of a cold front. The
threat storms pose this afternoon include large hail, strong
winds, and tornadoes.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested this afternoon.

SDZ005-006-010-017-018-036-037-051-141030-
McPherson-Brown-Edmunds-Faulk-Spink-Hyde-Hand-Buffalo-
525 AM CDT Tue Jun 13 2017

This Hazardous Weather Outlook is for portions of central South
Dakota, north central South Dakota, and northeast South Dakota.

.DAY ONE...Today and Tonight

Thunderstorms will remain in the forecast early today, however
severe weather is not expected for the rest of the morning hours.
Storms will redevelop this afternoon ahead of a cold front. Storms
that form this afternoon could generate large hail and strong
winds. An isolated tornado or two is also possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested this afternoon.

SDZ003-004-009-015-016-033>035-045-048-141030-
Corson-Campbell-Walworth-Dewey-Potter-Stanley-Sully-Hughes-Jones-
Lyman-
525 AM CDT Tue Jun 13 2017 /425 AM MDT Tue Jun 13 2017/

This Hazardous Weather Outlook is for portions of central South
Dakota and north central South Dakota.

.DAY ONE...Today and Tonight

Thunderstorms will remain in the forecast through the early
morning hours, however no severe weather is expected. Thunderstorm
chances will rapidly diminish through the mid to late morning
hours with dry conditions this afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Connelly

In the hours before

Local storm report, Jun 13, 10:50 AM CDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1050 AM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       4 WSW HOLABIRD          44.50N 99.67W
06/13/2017  M1.98 INCH       HUGHES             SD   COCORAHS

&&

KF
Local storm report, Jun 13, 10:58 AM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1058 AM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     HAIL             3 W LAKE NORDEN         44.57N 97.26W
06/13/2017  E0.88 INCH       HAMLIN             SD   PUBLIC

            RADAR ESTIMATED TIME.

&&

CM/KS
Local storm report, Jun 13, 11:18 AM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1118 AM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 AM     HEAVY RAIN       8 WNW SOUTH SHORE       45.16N 97.06W
06/13/2017  M2.03 INCH       GRANT              SD   TRAINED SPOTTER

&&

KG
Local storm report, Jun 13, 12:32 PM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1232 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 AM     TSTM WND DMG     IPSWICH                 45.45N 99.03W
06/13/2017                   EDMUNDS            SD   NWS EMPLOYEE

            LARGE TREE DOWNED AT RESIDENCE. SECTION OF
            FENCING DESTROYED.

&&

TMT
Special weather statement, Jun 13, 3:49 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Aberdeen SD
349 PM CDT TUE JUN 13 2017

SDZ033-045-048-132130-
Stanley SD-Lyman SD-Jones SD-
349 PM CDT TUE JUN 13 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JONES...SOUTH
CENTRAL STANLEY AND NORTHWESTERN LYMAN COUNTIES UNTIL 430 PM CDT/330
PM MDT/...

At 349 PM CDT/249 PM MDT/, Doppler radar was tracking a strong
thunderstorm near Draper, or 13 miles east of Murdo, moving northeast
at 40 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Draper.

A tornado watch remains in effect until 1000 PM CDT/900 PM MDT/ for
central South Dakota.

LAT...LON 4387 10037 4391 10060 4433 10056 4422 10001
TIME...MOT...LOC 2049Z 203DEG 34KT 4395 10045

TDK
Local storm report, Jun 13, 3:53 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
353 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             4 SE POLO               44.74N 99.05W
06/13/2017  M1.00 INCH       HAND               SD   LAW ENFORCEMENT

&&

RL

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 11:41 PM CDTSevere Thunderstorm WarningABRJones, Stanley49 min
Jun 13, 12:21 AM CDTSevere Thunderstorm WarningABRHughes, Jones, Stanley39 min
Jun 13, 1:00 AM CDTSpecial Weather StatementABRHughes45 min
Jun 13, 1:14 AM CDTSpecial Weather StatementABRSully46 min
Jun 13, 1:22 AM CDTSevere Thunderstorm WarningABRHughes, Stanley, Sully38 min
Jun 13, 2:02 AM CDTSevere Thunderstorm WarningABRFaulk, Hand, Hughes, Hyde, Potter, Sully43 min
Jun 13, 2:39 AM CDTSevere Thunderstorm WarningABRBrown, Edmunds, Faulk, Hand, Hyde, Spink51 min
Jun 13, 3:19 AM CDTSpecial Weather StatementABRBrown41 min
Jun 13, 3:36 AM CDTSevere Thunderstorm WarningABRBrown, Marshall39 min
Jun 13, 4:15 AM CDTSpecial Weather StatementABRDay, Marshall45 min
Jun 13, 5:04 AM CDTSevere Thunderstorm WarningABRDay, Grant, Marshall, Roberts24 min
Jun 13, 7:07 AM CDTSevere Thunderstorm WarningABRCodington, Hamlin25 min
Jun 13, 3:28 PM CDTSevere Thunderstorm WarningABRHand47 min
Jun 13, 3:49 PM CDTSpecial Weather StatementABRJones41 min
Jun 13, 3:59 PM CDTTornado WarningABRHand31 min
Jun 13, 4:21 PM CDTTornado WarningABRFaulk, Hand, Spink39 min
Jun 13, 4:29 PM CDTSevere Thunderstorm WarningABRHughes, Stanley, Sully46 min
Jun 13, 4:46 PM CDTSevere Thunderstorm WarningABRPotter, Walworth44 min
Jun 13, 4:51 PM CDTSevere Thunderstorm WarningABRFaulk, Hand, Spink39 min
Jun 13, 5:06 PM CDTSevere Thunderstorm WarningABRFaulk, Hughes, Hyde, Potter, Sully39 min
Jun 13, 5:13 PM CDTSpecial Weather StatementABRBuffalo47 min
Jun 13, 5:17 PM CDTSevere Thunderstorm WarningABRBrown, Spink43 min
Jun 13, 5:28 PM CDTSevere Thunderstorm WarningABRCampbell, Edmunds, McPherson, Potter, Walworth47 min
Jun 13, 5:43 PM CDTSevere Thunderstorm WarningABREdmunds, Faulk, Hand, Hyde47 min
Jun 13, 5:44 PM CDTSevere Thunderstorm WarningABRBrown, Day, Spink46 min
Jun 13, 5:48 PM CDTSpecial Weather StatementABRBrule42 min
Jun 13, 6:06 PM CDTTornado WarningABRHand24 min
Jun 13, 6:08 PM CDTTornado Warning Tornado observedABRBrown37 min
Jun 13, 6:13 PM CDTTornado WarningABRBrown, Day32 min
Jun 13, 6:34 PM CDTTornado WarningABRBrown, Day, Marshall26 min
Jun 13, 6:43 PM CDTSevere Thunderstorm WarningABRClark, Spink47 min
Jun 13, 6:57 PM CDTTornado WarningABRMarshall33 min
Jun 13, 6:59 PM CDTSevere Thunderstorm WarningABRBrown46 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.